# SDR SWAA2024070902654

- Difficulty date: June 17, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 56,753 hours, 31,440 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL 231UF DETERIORATED. FOUND MAIN CABIN FLOOR PANEL 231UF DETERIORATED.<[01] REPLACED MAIN CABIN FLOOR PANEL 231UF REF. B737-700 AMM 53-21-00-400-801. FLOOR PANEL 231UF WILL BE INSTALL ON FAULT TTG8Q00TNX25;[02] VERIFIED 1
